Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Cohomology of certain Steinberg groups

Author: David Hertzig
Journal: Bull. Amer. Math. Soc. 75 (1969), 35-36
MathSciNet review: 0236185
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. (2) 7 (1956), 14-66. MR 73602
  • 2. D. Hertzig, Cohomology of algebraic groups, J. Algebra 6 (1967), 317-334. MR 213360
  • 3. R. Steinberg, Générateurs, relations et revêtements de groupes algébriques, Colloque Theory des Groupes Algebriques, Brussels Libraire Universitaire Louvain and Gauthier-Villars, Paris 1962, pp. 113-127. MR 153677

Additional Information


American Mathematical Society